# SDR UPS99231103

- Difficulty date: November 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19718
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Puncture
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, FWD BAY FRAME UPPER FLANGE PUNCTURED BS 680 RBL 23 (BELOW RT FLOOR TO SIDEWALL SUPPORT NUTPLATE).  REMOVED DAMAGE AND REPAIRED PER SRM.
